Translator Disclaimer
February 2015 Central limit theorem for the multilevel Monte Carlo Euler method
Mohamed Ben Alaya, Ahmed Kebaier
Ann. Appl. Probab. 25(1): 211-234 (February 2015). DOI: 10.1214/13-AAP993

Abstract

This paper focuses on studying the multilevel Monte Carlo method recently introduced by Giles [Oper. Res. 56 (2008) 607–617] which is significantly more efficient than the classical Monte Carlo one. Our aim is to prove a central limit theorem of Lindeberg–Feller type for the multilevel Monte Carlo method associated with the Euler discretization scheme. To do so, we prove first a stable law convergence theorem, in the spirit of Jacod and Protter [Ann. Probab. 26 (1998) 267–307], for the Euler scheme error on two consecutive levels of the algorithm. This leads to an accurate description of the optimal choice of parameters and to an explicit characterization of the limiting variance in the central limit theorem of the algorithm. A complexity of the multilevel Monte Carlo algorithm is carried out.

Citation

Download Citation

Mohamed Ben Alaya. Ahmed Kebaier. "Central limit theorem for the multilevel Monte Carlo Euler method." Ann. Appl. Probab. 25 (1) 211 - 234, February 2015. https://doi.org/10.1214/13-AAP993

Information

Published: February 2015
First available in Project Euclid: 16 December 2014

zbMATH: 1320.60073
MathSciNet: MR3297771
Digital Object Identifier: 10.1214/13-AAP993

Subjects:
Primary: 60F05, 60H35, 62F12, 65C05

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.25 • No. 1 • February 2015
Back to Top